# SDR VTZA990153

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 14152030405
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAD/RDU - FLT 7623 - DURING CLIMB, AIRCRAFT RETURNED TO GATE DUE TO RT PROPELLER VIBRATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND RT SPADE DOOR BUSHINGS WORN AND CAUSING VIBRATION.   MAINTENANCE REMOVED RT SPADE DOOR AND OPENED DMI 50945.  CDT 32-10.  MAINTENANCE CLOSED DMI 50945 ON 6-16-99 BY REINSTALLING SPADE DOOR, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
